General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!

trimethoprim

Ask a question
6,465
Discussions
Ask a question
Method of use: Pill
Prescribing mode: Rx
Trimethoprim (International Nonproprietary Name) is a bacteriostatic antibiotic mainly used in the prophylaxis and treatment of urina...
Read on Wikipedia
4 / 10
Satisfaction
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
trimethoprim for Infection
6,465 conversations around the web about trimethoprim to help you make a decision
We analyzed what people said about trimethoprim and compared it to other Infection medications
Ask a question
4 / 10
Satisfaction
?
Based on medical discussions around the web

Does trimethoprim cause Nausea ?

Nausea is a known side effect of trimethoprim
#2 in trimethoprim discussions - 455 posts discuss Nausea with trimethoprim. Nausea is #2 concern in trimethoprim discussions.
We found 455 discussions
" ...pain and lower adominal pain hurts when and after peeing, feel dizzy very tired and nasuea. Bn like this for couple days. Been taking Trimethoprim tablets (TMP) have taken two already and dont... "

" ...taking trimethoprim, nauseous, stomach ...antibiotic's called sulfameth/trimethoprim last month, and for the past few days I've been feeling nauseous, tired and having pains in my stomach, thoug... "

" ...I've also had a really bad reaction to trimethoprim causing nausea, red swollen skin, ...are not subsiding I have also tried calamine lotion and my eczema creams nothing is helping has anyone go... "

" I was prescribed Sulfameth/Trimethoprim 800/160 mg for a sty. I am to take 1 every twelve hours for 10 days. I have experienced loss of appetite, nausea and fever. When I called ask... "

Post from
www.patient.co.uk
" ...had all the symptoms and severe pain of a urinary ...My doc still prescibed Trimethoprim and I am on day 4 of a 7 day course of 200mg twice a day. Only symptom was feeling nauseous second day bu... "

Post from
www.patient.co.uk
" ...have a Mild UTI infection and was given a 3 day course of Trimethoprim 200mg tablets since taking them i still have all the syptoms and i feel terrible (sleepy,back aches,bad nausea, head feels... "

Post from
www.patient.co.uk
" ...prescribed Trimethoprim 200mg. Depending on the infection i.e. how poorly I felt before I went to the doctor determines the nausea I ...I have completed a course of Trimethoprim I feel much bet... "

Post from
www.patient.co.uk
" ...and the day after taking it I felt so ill like I had flu. I could hardly move I had never felt so ill. I have been so ill since and have had headaches and nausea and have lost weight through... "

" ...infections which quickly reach my kidneys which are dodgy anyway. I was most recently on trimethoprim last week which makes me feel quite nauseous, but I'd rather that than get a kidney infection.... "

" ...3 day course of Trimethoprim. I took my first one yesterday at 11 am and within a couple of hours, felt very nauseus, tired and aching all ...to breathe and the nausea turned into violent projec... "

Your Saved Posts ()

Back to Signup